Ask a doctor

Botox injections to Bunny lines?

I had Botox injection to my Bunny lines on side of my nose, now I have extreme pain swollen and it looks like two bones sticking out the sides of my nose can barely touch my nose. This never happened before.

Doctor Answers 9

Botox to Bunny Lines

There are no vital organs in the portion of the face where bunny line injections are performed so I would not be concerned about a serious health problem. Your concerns may represent either bruising or an actual collection of blood. You should follow up with your injector for further advice on management of this. This is not a common occurrence after injection of bunny lines so I would not necessarily expect this to happen again in the future

Nashville Oculoplastic Surgeon
5.0 out of 5 stars 34 reviews

345 23rd Ave N
Nashville, TN 37203

Botox injections to bunny lines?

It sounds like you have bruising following your Botox treatment. This will generally resolve in 1-2 weeks. I would recommend following up with your provider so he/she can advise you following an exam. I hope this helps, and I wish you the best of luck.

Paul S. Nassif, MD
Beverly Hills Facial Plastic Surgeon
5.0 out of 5 stars 37 reviews

120 South Spalding Drive
Beverly Hills, CA 90212

Pain after botox

This is most likely a bruise and it should already be getting better. The skin on the sides of the nose is very thin and more prone to bruise. If this persists more than 5-7 days I would recommend seeing your doctor.

Elizabeth F. Rostan, MD
Charlotte Dermatologist
4.5 out of 5 stars 15 reviews

130 Providence Road
Charlotte, NC 28207

Botox injections to Bunny lines?

This is likely a bruise and should subside in about a week, its best you also schedule a follow-up with your provider to further evaluate

Kenneth B. Hughes, MD
Los Angeles Plastic Surgeon
5.0 out of 5 stars 335 reviews

435 North Roxbury Drive
Beverly Hills, CA 90210

Botox to Bunny Lines

It sounds like you may have some bruising after your injections. There are blood vessels which run in that area, so there is always a risk of bruising with injections close to the nose. You should definitely see your injector though to make sure it isn't anything more.

Michael A. Zadeh, MD, FACS
Sherman Oaks General Surgeon
5.0 out of 5 stars 5 reviews

14658 Ventura Blvd
Sherman Oaks, CA 91403

Botox for Bunny Lines

Sounds like you have some bruising at the site of injection. I would recommend seeing your physician for an evaluation but likely will resolve with time. The painful aspect is what is most concerning.

Carey Nease, MD
Chattanooga Facial Plastic Surgeon
5.0 out of 5 stars 14 reviews

1405 Cowart Street
Chattanooga, TN 37408

Bumps After Botox

A bump after a Botox injection is commonly a small bruise. The area can become swollen is the surrounding skin becomes infected, but that is very rare. In your situation, I would suggest you return to the injector for an immediate evaluation.

Jonathan Kulbersh, MD
Charlotte Facial Plastic Surgeon
5.0 out of 5 stars 37 reviews

6849 Fairview Road
Charlotte, NC 28210


When was the injection? As mentioned, the most common thing is a bruise but if it is painfull you really need to get it looked at in the rare case you have a cellulitis (infection). But as I mentioned, its likely just a bruise but please get it checked out.


James Bonaparte, MD, MSc, FRCSC
Ottawa Facial Plastic Surgeon
5.0 out of 5 stars 10 reviews

1919 Riverside Drive
Ottawa, Ontario K1H1A2

Bruise after Botox may be Painful

Possibly, you have small bruises on each side that can be painful, but should resolve without sequela over a week or two? I recommend returning to your treating physician for an evaluation and recommendations. Sorry and good luck.

Robert Strimling, MD
Las Vegas Dermatologist
4.5 out of 5 stars 7 reviews

10105 Banburry Cross Drive
Las Vegas, NV 89144

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.